46640

Автор(ы): 

Автор(ов): 

1

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Integral Solution of Linear Multi-Term Matrix Equation and Its Spectral Decompositions

ISBN/ISSN: 

1064-5624

DOI: 

10.1134/S1064562418020187

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 97, No. 2.

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2018

Страницы: 

193-196
Аннотация
A new integral representation of the solutions of multi-term matrix equations with commuting matrices is proposed. Spectral decompositions of these solutions are derived. In the special case they coincide with the decompositions for the solutions of Krein equations obtained earlier. The results are applicable to the Sylvester and Lyapunov equations for linear and some bilinear systems. The practical significance of the obtained spectral decompositions is that they allow one to characterize the contribution of individual eigencomponents and their combinations into the asymptotic dynamics of perturbation energy in linear and some bilinear systems.

Библиографическая ссылка: 

Искаков А.Б. Integral Solution of Linear Multi-Term Matrix Equation and Its Spectral Decompositions / Doklady Mathematics. Moscow: Pleiades Publishing, Ltd, 2018. Vol. 97, No. 2. С. 193-196.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: